# SDR CA051114001

- Difficulty date: November 12, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 03994001011
- Part serial: 071A
- Condition: Unknown
- Location: Pitch Trim Actor
- Stage of operation: CL
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, PITCH TRIM CAUTION LIGHT, AUTO TRIM FAIL MESSAGE ILLUMINATED.  PITCH TRIM INDICATOR SHOWED FULL NOSE UP POSITION. FLIGHT CREW ELECTED TO RETURN TO DEPARTURE AIRPORT.  MAINTENANCE: FCECU PRESENT FAULTS FOUND 63, 67, E3, AND E7.  RESET FCECU CIRCUIT BREAKERS THEN THE CAUTION LIGHT CLEARED AND OPERATION CHECK NORMAL. REPLACED PITCH TRIM ACTUATOR AS PRECAUTION.
